# SDR DALA2022080205298

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 28,274 hours, 10,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Anchor Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2342572) DURING INSPECTION FOUND CORROSION ON ANCHORS SUPPORT (3E/A) AT STA 947 AT LBL 27, LBL 52, RBL 52. ANCHORS SUPPORT AT STA 947 AT LBL 27, LBL 52, RBL 52 (CPAX) WERE REPLACED PER B737-900ER SRM 51-40-02-0G.
